Gallbladder Problems and Medications?
I am not sure where to post this so Iíll start here and maybe it can be moved to the heart disorders forum if need be.
I have a long history of Gallbladder problems. All the classic symptoms to the point that even light exercise aggravates it. Iíve had ultra sounds, Hida Scans with CCK, CT Scans all were normal. I was to the point that I had a surgeon willing to remove it due to my reaction to CCK, triggered the pain and nausea I experience most of the time. After I told surgeon about light exercise causing the pain to get worse he decided it may be my heart and wonít do the surgery till I have a Cardiologist clear me. Well for the last 3 months that is what I have been trying to do. Due to insurance problems I had to switch Cardiologist, causing about a three-week delay. Now my Persantine/Thallium test came back with some problems so I am waiting on an angiogram, which will be my third in three years, all were OK. Meanwhile my gallbladder, if that is what it is, is getting really bad. Everything I eat bothers it and if I donít eat I get really nauseated.
I have also started having trouble with certain meds that may be related. Lopid, Zocar, Tricor all give me bad bloating, gas, cramps and diarrhea. My Doctor put me on a new BP med. Diovan/HCT and it has caused really bad abdominal cramps and gas to the point I cannot take it. Had to go back to Toprol XL, which I hate.
My question is, has anyone with Gallbladder problems had problems with certain meds like this?
Thanks in Advance,